×

zbMATH — the first resource for mathematics

Characterizing Moišezon spaces by almost positive coherent analytic sheaves. (English) Zbl 0214.48501

MSC:
14F05 Sheaves, derived categories of sheaves, etc. (MSC2010)
14F17 Vanishing theorems in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti, A., Vesentini, E.: Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publ. Math. IHES, No.25, 81-130 (1965). · Zbl 0138.06604
[2] Aronszajn, N.: A unique continuation theorem for solutions of elliptic partial differential equations or inequalities of second order. J. Math. Pur. Appl.36, 235-249 (1957). · Zbl 0084.30402
[3] Artin, M.: Algebraiization of formal moduli: II, Existence of modifications. Ann. of Math.91, (2), 88-135 (1970). · Zbl 0185.24701 · doi:10.2307/1970602
[4] Chow, W.L., Kodaira, K.: On analytic surfaces with two independent meromorphic functions. Proc. Nat. Acad. Sci. U.S.A.38, 319-325 (1952). · Zbl 0046.30903 · doi:10.1073/pnas.38.4.319
[5] Fischer, G.: Lineare Faserräume und kohärente Modulgarben über komplexen Räumen. Arch. der Math.18, 609-617 (1967). · Zbl 0177.34402 · doi:10.1007/BF01898870
[6] Grauert, H.: Über Modifikationen und exzeptionelle analytische Mengen. Math. Ann.146, 331-368 (1962). · Zbl 0173.33004 · doi:10.1007/BF01441136
[7] ?, Riemenschneider, O.: Verschwindungssätze für analytische Kohomologiegruppen auf komplexen Räumen. Inventiones math.11, 263-292 (1970). · Zbl 0202.07602 · doi:10.1007/BF01403182
[8] Griffiths, Ph.: Hermitian differential geometry, Chern classes, and positive vector bundles. In: Global Analysis, Papers in Honor of K. Kodaira, Tokyo and Princeton 1969, pp. 185-251.
[9] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I, II. Ann. of Math.79, (2) 109-326 (1964). · Zbl 0122.38603 · doi:10.2307/1970486
[10] ?, Rossi, H.: On the equivalence of imbeddings of exceptional complex spaces. Math. Ann.156, 313-333 (1964). · Zbl 0136.20801 · doi:10.1007/BF01361027
[11] Hopf, H.: Schlichte Abbildungen und lokale Modifikation 4-dimensionaler komplexer Mannigfaltigkeiten. Commentarii Math. Helvet.29, 132-156 (1955). · Zbl 0064.41703 · doi:10.1007/BF02564276
[12] Kaup, L.: Eine Künnethformel für Fréchetgarben. Math. Z.97, 158-168 (1967). · Zbl 0191.53701 · doi:10.1007/BF01111357
[13] Kobayashi, S., Ochiai, T.: On complex manifolds with positive tangent bundles J. Math. Soc. Japan22, 499-525 (1970). · Zbl 0197.36003 · doi:10.2969/jmsj/02240499
[14] Kodaira, K.: On a differential geometric method in the theory of analytic stacks. Proc. Nat. Acad. Sci. U.S.A.39, 1268-1273 (1953). · Zbl 0053.11701 · doi:10.1073/pnas.39.12.1268
[15] ?: On Kähler varieties of restricted type. Ann. of Math.60, (2) 28-48 (1954). · Zbl 0057.14102 · doi:10.2307/1969701
[16] Moi?ezon, B. G.: Onn-dimensional compact varieties withn algebraically independent meromorphic functions, I, II, III. Amer. Math. Soc. Translat.63, (2) 51-177 (1967) (Izvestija Akad. Nauk SSSR, Ser. Mat.30, 133-174; 345-386; 621-656 (1966)).
[17] ?: Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions. Math. USSR-Izvestia1, 1331-1356 (1967) (Izvestija Akad. Nauk. SSSR, Ser. Math.31, 1385-1414 (1967)). · doi:10.1070/IM1967v001n06ABEH000624
[18] Nakano, S.: On complex analytic vector bundles. J. Math. Soc. Japan7, 1-12 (1955). · Zbl 0068.34403 · doi:10.2969/jmsj/00710001
[19] Rossi, H.: Picard variety of an isolated singular point. Rice Univ. Studies54, 63-73 (1968). · Zbl 0179.40103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.